# SDR ASOA20141014295

- Difficulty date: October 14, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N13955
- Make and model: Emb EMB-145LR
- Aircraft serial: 145075
- Aircraft time: 39,220 hours, 29,706 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: 14529426003
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK RT ENG FWD YOKE LOWER FWD FLANGE HAS POSSIBLE CRACK.   MAINTENANCE PERFORMED REPAIR TO RT ENGINE FWD LOWER YOKE FITTING IAW EC5450-01114.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
